# SDR SWAA2021090706328

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727a-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727A- BS807 LBL21 WL157. ; / [01] EVALUATED CORROSION; FOUND 0.015 REMOVED FROM ORIG 0.040 IN A 1'X160' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2472 S/N UNKNOWN; [02] VERIFIED EVALUATED CORROSION; FOUND 0.015 REMOVED FROM ORIG 0.040 IN A 1'X160' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2472 S/N UNKNOWN; [03] REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS847; LBL21; WL157 PER SRM 51-40-02-0G-0.; [04] FABRICATED; LOCATED AND APPLIED CHEMICAL CONVERSION COATING TO ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS847 AND SPLICE REPAIR AT BS767+8 - BS 767+18 USING BAC1496-377#7075T62 PER SRM 51-40-05-0G AND DWG 146A7500; SRM 53-00-53-2R-5; AMM 51-21-41-370-802; [05] FABRICATED;08] VERIFIED CORRECTIVE ACTION ITEM 7; [09] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT; [10] VERIFIED CORRECTIVE ACTION 9 OK TO INSTALL; [11] INSTALLED FLOOR TO SIDE WALL SUPPORT L/H IAW SRM 51-40-02-0G-0 AND DWG 146A7500.
